Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

wmd1234

Member
  • Total Reviews

    0
  • Content Count

    32
  • Joined

  • Last visited

Community Reputation

4 Neutral

About wmd1234

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  1. Things are going well, taking my exams and just a few days away from graduation. Break-outs have been few and far between so I can't really complain. Not 100% break-out free just yet though.
  2. Hey man, I'm really sorry to hear that you had a break out. I know how you are feeling. Accutane messes with your head more than it messes with your body, I think. You said you've been on a low dose, right? That probably means that you still have awhile to go before you reach your targeted cumulative dosage. You still have lots of time to improve. Do something to keep your spirits high and stay away from mirrors. This will pass - time goes on. Don't worry about it. We all have our low points. We
  3. Nope, it's fine. I'm in the middle of a course right now and I didn't take it at all for four days either. Once I got home I resumed the course as normal and didn't notice any adverse effects. Don't quote me on this but I believe Accutane stays in your system for two weeks anyway.
  4. Thanks! I think having a positive attitude is key to success in most areas of life, but sometimes it's just really hard. Dry lips? The only way I managed to beat that is by using this tip I learned from these boards (I might have mentioned it in my log already). When you brush your teeth, gently brush your lips as well. It'll exfoliate the dry skin away. Then, right after, apply a healthy amount of Aquaphor to your lips. If you're going to sleep right away, just slather massive amounts of that s
  5. I read your posts and I want to encourage you but I don't think I can write anything that hasn't been expressed better by Taylor! What she says is right. Acne is tough. There have been so many times I've stayed inside when I wanted to go out because I felt so worthless. Just know that by taking Accutane you're on the right path. You'll be a different person at the end of your course, I promise. In the meantime, do what you need to do. Stay healthy, try to focus on school, be social when you're u
  6. Good luck to you. Accutane is a serious drug, but you already know that. Be prepared - make Aquaphor your best friend and take supplements like fish oil and milk thistle. Also know that it's a long journey, full of highs and full of lows. The important thing is to stick with it, as this medicine takes time to work. The first step is getting the prescription, so be ready for clear skin so long as you're willing to work for it!
  7. I've been following your log since the beginning and I'm glad to hear you're doing well. Good job losing all that weight, that's pretty impressive. I've noticed that my arms get really dry too. I've had to start moisturizing them everyday which is weird for me, but if I don't I'll break out in a rash. Keep chugging along and stop looking in the mirror so much!
  8. Quick update here. I completed my blood work and saw my doctor over the weekend. Results were just fine and today I began my fifth, and final, month of Accutane. I'll be taking 80 mg/day this month, up from 60 mg the last three months. My face is as clear as it has ever been and the PIH continues to fade. My chest has also cleared significantly, although lots of marks remain. I'm relieved that I'm nearing the end of my journey and I'm happy with the results so far. I hope my skin continues to
  9. Hi friends, Today is day 112. My face has cleared up nicely and the lack of new actives has given the red marks time to begin fading. I'm looking forward to more improvement over the next month. My chest still lags my face but is also improving. Still, the side-effects have been manageable and I suppose I'm lucky that I haven't had to deal with anything worse. Ok, that's all I got, good luck everyone
  10. Day ninety something... Just putting one day in the books at a time. Skin is clearing up nicely. Chest is still a problem area. Side-effects are manageable. Chillin. I think we're all like Kanye in our Accutane journeys.
  11. Good luck to you man, keep grinding along. You've already experienced ups and downs and you are only about to finish your first month. If your course is anything like mine, or most other peoples' on this site, expect more challenges. Be sure to keep the long-term goal in mind. Also, be easy on your liver with the alcohol!
  12. This is amazing. Congratulations to you.
  13. I experienced headaches as well the first few days I started taking Accutane. I'm not convinced it was from the medicine though as I haven't had any problems since. Overall, the side-effects have been quite mild for me. A good tip I found on these boards is when brushing your teeth to gently scrub your lips with the toothbrush. This removes the dead skin from your lips. Then apply some Aquaphor and you'll have very soft, non-chapped lips. Give it a try.
  14. Can you provide some links to evidence? I'd be interested in reading more about that. My insurance covers the medication. I have a $5 copay.
  15. Thanks for the kind words. Yup, got a pretty unsightly one right before I traveled home to see my family. They always seem to come when you least want them, don't they? I'm currently on day 84, I took four days off while traveling. I have an appointment with my dermatologist tomorrow morning. I'm a little anxious about how the blood results will come back.
×